Posted by iJun (18.104.22.168) on May 21, 2000 at 02:34:01:
In Reply to: Re: Fatigue posted by Lee M on May 21, 2000 at 00:06:22:
About 6 years ago, I had a sudden case of hepatitis following a cycle of CH. The doctors could not positively determine cause or type (A/B/C). I have a feeling that the meds for CH at least contributed to weakening my liver at the time.
The fatigue of hepatitis should not casually be confused with the "normal" exhaustion associated with CH. Hepatitis symptoms are much more clearly flu-like (or worse), with severe fatigue, fever, in addition to jaundicing.
I thought it was a cold virus at first, but by the time I was finally hospitalized, I was dehydrated and started having delusions (as if dreaming while awake).
CH takes its physical and mental toll and I get more tired than usual. But the severe fatigue from hepatitis is much worse, in the same way that the pain from CH is much worse than other headaches. Anyone experiencing any of the other symptoms (especially jaundicing) needs to get checked out ASAP, since hepatitis can potentially be fatal.
Post a Followup